# SDR USAA951398

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 520
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK AT LBL 25 INTERCOSTAL 1 INCH FORWARD OF BS 520, FLOOR BEAM WL 206 (UPPER CHORD).  REPLACED INTERCOSTAL PER SRM 51-10-2.  (X)
